1. Medicines
  2. Stomach & Digestion
  3. Heartburn & Indigestion
  4. Heartburn & Indigestion Liquids
  5. Gaviscon Double Action Aniseed Oral Suspension (All Sizes)
Gaviscon Double Action Aniseed Oral Suspension (All Sizes)
Save
up to
14%
Zoom

Gaviscon Double Action Aniseed Oral Suspension (All Sizes)

SKU : OTCGAVDAA150|PIP-Code : 4051264|EAN : 5011417568705
In Stock
Brand Image
 
Click on stars to rate this product
     
Add
Write a review
RRP : £4.99
£4.29
Add to basket
Gaviscon Double Action Aniseed Oral Suspension treats the symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion, which may occur, for example, following meals or during pregnancy.
Read more about this product »
  • Description
  • Directions
  • Ingredients
  • Cautions
  • Reviews
Gaviscon Double Action Aniseed Oral Suspension

Gaviscon Double Action Aniseed Oral Suspension treats the symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion, which may occur, for example, following meals or during pregnancy. It can also be used to treat the symptoms of excess stomach acidity (hyperacidity). The double action formula contains a combination of two antacids (calcium carbonate and sodium bicarbonate) and an alginate (sodium alginate) and works in two ways to provide fast, effective and long-lasting relief:
  1. Neutralising excess stomach acid to relieve the pain and discomfort.
  2. Forming a protective barrier over the stomach contents to soothe the burning pain in your chest.
Gaviscon Double Action Aniseed Oral Suspension is suitable for use during pregnancy and breastfeeding and is sugar and gluten free.

Gaviscon Double Action Aniseed Oral Suspension is available 150ml and 300ml bottles. 
Shake well before use.

Adults and children 12 years and over:
  • Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime, up to four times a day.
  • If symptoms persist, or treatment is required for more than seven days continuously, seek medical advice.
  • Active Ingredients (per 10ml): sodium alginate 500mg, sodium bicarbonate 213mg and calcium carbonate 325mg.
  • Other Ingredients: carbomer, methyl (E218) and propyl (E216) parahydroxybenzoates, sodium saccharin, fennel flavour, sodium hydroxide and water. 
  • Gaviscon Double Action Aniseed Oral Suspension contains methyl (E218) and propyl (E216) parahydroxybenzoates which may cause allergic reactions (possibly delayed).
  • Gaviscon Double Action Aniseed Oral Suspension contains 2.1 mg benzyl alcohol (from Fennel flavour) per 20ml dose. Benzyl alcohol may cause allergic reactions.
  • Do not take this product within two hours of taking other medicines by mouth as it can interfere with the action of some other medicines. This is especially important if you are taking antihistamines, antibiotics (tetracyclines and quinolones such as norfloxacin), iron preparation, thyroid hormones, antifungals such as ketoconazole, digoxin and beta-blockers (for heart conditions), neuroleptics (for mental illness), thyroxine, chloroquine (for malaria), bisphosphonates (for osteoporosis) and estramustine (for prostate cancer).
  • Taking large doses of calcium carbonate every day for prolonged periods can lead to high levels of calcium in the blood.
  • Gaviscon Double Action Aniseed Oral Suspension contains sodium (11.12 mmol per 20ml) and calcium (6.5 mmol per 20ml). If you have been advised to follow a diet restricted in either of these please consult your doctor.
  • The maximum recommended daily dose of this medicinal product contains 1023.04 mg sodium (found in table salt). This is equivalent to 51.15 % of the adult recommended maximum daily dietary intake for sodium. Talk to your doctor or pharmacist if you need this product on a daily basis for a prolonged period of time, especially if you have been advised to follow a low salt (sodium) diet.
  • This product can mask symptoms of other more serious, underlying medical conditions. If symptoms persist, or treatment is required for more than seven days continuously, please speak to your doctor or pharmacist.
Do not take this Gaviscon Double Action Aniseed Oral Suspension if:
  • You know you are allergic to any of the ingredients.
  Average rating (0 reviews) Write a Review
Products you may also consider